Hi everyone! I love reading your stories because like a lot of you I've pretty much tried EVERYTHING! I'm 26 years old and I feel so self conscious that I feel like I don't want to be seen which is really sad because I have a 15 month old daughter that I wAnt to take everywhere. I am considering taking accurate but my main concern are the effects of depression and hallucinations. I wanted to know if anyone has suffered from these side effects and if the feelings go away after stopping the medication. I would really love to read your responses. THANK YOU!!
I suffer from depression and minor delusional hallucinations. They are not side effects of anything; they are different pathologies in their own right. I don't know if the delusions/hallucinations are better or worse than 25 years ago but I do have better insight. Fortunately I have some friends who re anchor me every now and then.
- Isotretinoin Information for Consumers
- Isotretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isotretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2012 • 1 answer
Posted 18 Oct 2012 • 1 answer
Posted 3 Jul 2017 • 0 answers
Posted 21 Oct 2017 • 0 answers
Posted 1 day 11 hours ago • 0 answers